Maryland, 2015Damaging Winds in Maryland, June 1, 2015
June 1, 2015 · NWS LWX · 2 events in 1 county or zone
A cold front slowly approached and moved south through the Mid Atlantic late in the day. Ahead of the front, southerly flow ushered in a warm and moisture air mass, resulting in MLCAPE values between 1000-1500 J/kg with marginal shear.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front slowly approached and moved south through the Mid Atlantic late in the day. Ahead of the front, southerly flow ushered in a warm and moisture air mass, resulting in MLCAPE values between 1000-1500 J/kg with marginal shear. Numerous showers and thunderstorms with embedded severe formed to the southwest and progressed to the northeast prior to the cold frontal passage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 1, 1:22 PM EST, 52 minutes earlier.
Area forecast discussion, Jun 1, 1:22 PM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
222 PM EDT MON JUN 1 2015
.SYNOPSIS...
A COLD FRONT WILL SLOWLY PASS THROUGH THE AREA TONIGHT THROUGH
TUESDAY. THE BOUNDARY WILL STALL TO THE SOUTH DURING THE MIDDLE
PORTION OF THE WEEK BEFORE DIMINISHING LATE IN THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
LOW PRESSURE IS OVER SOUTHERN PENNSYLVANIA THIS AFTERNOON AND A
COLD FRONT EXTENDS SOUTHWEST FROM THIS SYSTEM INTO WEST VIRGINIA.
THE COLD FRONT WILL SLOWLY DROP SOUTH AND EAST INTO THE POTOMAC
HIGHLANDS LATE THIS AFTERNOON AND EVENTUALLY THROUGH THE
WASHINGTON AND BALTIMORE METROPOLITAN AREAS LATE TONIGHT.
A SOUTHERLY FLOW AHEAD OF THE COLD FRONT HAS KEPT WARM AND HUMID
CONDITIONS IN PLACE. THERE HAS BEEN ENOUGH SUNSHINE FOR MAX TEMPS
TO RANGE FROM THE UPPER 60S ALONG PORTIONS OF THE ALLEGHENY FRONT
TO THE MID AND UPPER 80S ACROSS MOST LOCATIONS EAST OF THE BLUE
RIDGE MOUNTAINS. DOWNTOWN DC AND BALTIMORE MAY EVEN APPROACH 90
DEGREES. THE HEAT AND HUMIDITY HAS CAUSED MODERATE AMOUNTS OF
INSTABILITY AND SHEAR PROFILES REMAIN MARGINAL. LATEST
MESOANALYSIS SHOWS AROUND 1000 TO 1500 OF MLCAPE OVER MOST AREAS.
THE HIGHEST CAPE IS OVER THE WASHINGTON AND BALTIMORE METROPOLITAN
AREAS. THE CAPPING INVERSION IS WEAK AND IT IS ALREADY ERODING AS
EVIDENCED BY SHOWER AND THUNDERSTORM DEVELOPMENT ON RADAR. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE FOR THE
REST OF THIS AFTERNOON INTO THIS EVENING. WITH MODERATE
INSTABILITY AND MARGINAL SHEAR...A FEW THUNDERSTORMS MAY BE SEVERE
WITH LOCALLY DAMAGING WIND GUSTS BEING THE PRIMARY THREAT. AS OF
NOW...THE COVERAGE FOR SEVERE THUNDERSTORMS APPEARS THAT IT WILL
BE ISOLATED.
FLASH FLOODING IS ALSO A CONCERN...ESPECIALLY LATE THIS AFTERNOON
THROUGH THROUGH LATE THIS EVENING. A SOUTHWEST FLOW ALOFT MEANS
THAT THE STORM MOTION WILL BE NEARLY PARALLEL TO THE COLD
FRONT...WHICH ENHANCES THE THREAT FOR TRAINING CONVECTION. HIGH
RAINFALL RATES ARE EXPECTED GIVEN THE DEEP MOISTURE IN PLACE. IN
FACT...THERE WERE REPORTS OF RAINFALL RATES IN EXCESS OF 2 INCHES
PER HOUR ON SUNDAY JUST EAST OF WINCHESTER AND THE ATMOSPHERE IS
EVEN MORE MOIST OVERHEAD COMPARED TO SUNDAY. ALSO...THERE WAS
FLASH FLOODING UPSTREAM NEAR THE BOUNDARY OVER PENNSYLVANIA AND
NEW JERSEY SUNDAY. GIVEN THE THREAT FOR HEAVY RAINFALL IN SHORT
PERIODS OF TIME...TRAINING CONVECTION AND THE FACT THAT CONVECTION
WILL BE WIDESPREAD A FLASH FLOOD WATCH IS IN EFFECT FOR THE
WASHINGTON AND BALTIMORE METROPOLITAN AREAS AS WELL AS PORTIONS OF
EASTERN WEST VIRGINIA AS WELL AS NORTHERN AND CENTRAL VIRGINIA.
SHOWERS WILL HANG AROUND OVERNIGHT AS A WAVE OF LOW PRESSURE RIDES
ALONG THE BOUNDARY THAT WILL BE DROPPING SOUTHWARD.
HOWEVER...INTENSITY SHOULD DIMINISH DUE TO THE LOSS OF
INSTABILITY.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
THE COLD FRONT WILL CONTINUE TO DROP SOUTH TUESDAY EVENTUALLY
PASSING THROUGH THE CENTRAL SHENANDOAH VALLEY DURING THE AFTERNOON
HOURS. A POTENT UPPER-LEVEL LOW WILL CONTINUE TO SPIN OVER THE
TENNESSEE VALLEY. THE SOUTHWEST FLOW ALOFT WILL OVERRUN COOLER AIR
FROM THE NORTHERLY FLOW BEHIND THE FRONT...RESULTING IN PLENTY OF
CLOUDS ALONG WITH SHOWERS. THE BEST CHANCE FOR SHOWERS WILL BE
ACROSS CENTRAL AND SOUTHERN AREAS...CLOSER TO THE BOUNDARY.
LOCALLY HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE ACROSS THE
CENTRAL SHENANDOAH VALLEY PERHAPS INTO EXTREME SOUTHERN MARYLAND
WHERE THERE MAY BE MORE INSTABILITY.
MAX TEMPERATURES TUESDAY WILL BE MUCH COOLER AND WELL BELOW CLIMO
DUE TO THE NORTHERLY FLOW BEHIND THE FRONT ALONG WITH PLENTY OF
CLOUDS. MAX TEMPS ARE FORECAST TO RANGE FROM THE MIDDLE 60S NEAR
THE MASON-DIXON LINE TO THE UPPER 60S/LOWER 70S NEAR WASHINGTON
AND BALTIMORE TO THE MID AND UPPER 70S IN THE CENTRAL SHENANDOAH
VALLEY.
THE BOUNDARY WILL STALL OUT TO THE SOUTH FOR TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT WHILE THE UPPER-LEVEL LOW CONTINUES TO SPIN OVER
THE TENNESSEE VALLEY. PLENTY OF CLOUDS ALONG WITH UNUSUALLY COOL
CONDITIONS ARE EXPECTED FOR THIS TIME OF YEAR. RAIN IS LIKELY
DURING THIS TIME. THE HIGHEST CONFIDENCE FOR RAIN WILL BE ACROSS
CENTRAL AND SOUTHERN AREAS...BUT THE LATEST GUIDANCE HAS TRENDED
FARTHER NORTH INTO NORTHERN AREAS AS WELL. TRENDED THE FORECAST
THIS WAY...BUT THAT TREND MAY HAVE TO CONTINUE.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
A CUT-OFF MIDDLE AND UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY
WORK EASTWARD ACROSS THE TENNESSEE VALLEY AND MID ATLANTIC REGION
THURSDAY THROUGH FRIDAY. EXPECT THE CHANCE FOR SHOWERS AND AN
ISOLATED THUNDERSTORM IN SPOTS WITH RESPECT TO THE MID AND UPPER
LEVEL LOW WITH THE BETTER CHANCE ON THURSDAY. RAIN COVERAGE AND
INTENSITY SHOULD DIMINISH THURSDAY NIGHT THROUGH FRIDAY NIGHT AS A
WEAK SURFACE AREA OF HIGH PRESSURE BUILDS IN FROM THE WEST.
THE NEXT UPPER LEVEL LOW PRESSURE SYSTEM WILL ARRIVE LATE SATURDAY
INTO SUNDAY...POSSIBLY SLOWING DOWN IN ITS EASTWARD PROGRESSION LATE
SUNDAY INTO SUNDAY NIGHT. THERE IS A CHANCE OF SHOWERS AND
THUNDERSTORMS AHEAD OF THE SYSTEM EACH PERIOD. AN ASSOCIATED COLD
FRONT WILL STALL MONDAY...ALLOWING FOR ADDITIONAL SHOWERS TO DEVELOP
IN THE REGION.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE LATE THIS
AFTERNOON THROUGH THIS EVENING. SUBVFR CONDITIONS ARE EXPECTED IN
HEAVY RAINFALL. THUNDERSTORMS MAY ALSO PRODUCE GUSTY WINDS THIS
THROUGH THIS EVENING. NORTHERLY WINDS WILL DEVELOP BEHIND A COLD
FRONT LATE TONIGHT. SHOWERS WILL CONTINUE OVERNIGHT. LOW CLOUDS
DUE WILL DEVELOP LATE TONIGHT AND LAST THROUGH TUESDAY WITH
MVFR/IFR CONDITIONS EXPECTED. SHOWERS ARE LIKELY TUESDAY
MORNING...BUT THERE MAY BE SOME DRIER AIR THAT WORKS ITS WAY IN
FOR A LULL IN ACTIVITY TUESDAY AFTERNOON. THE BEST CHANCE FOR THE
LULL WILL BE ACROSS THE NORTHERN TERMINALS.
WARM AIR WILL CONTINUE TO OVERRUN COOL AIR BEHIND A COLD FRONT
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. MORE LOW CLOUDS ARE
EXPECTED WITH IFR/MVFR CONDITIONS. RAIN IS LIKELY DURING THIS
TIME.
MVFR OR IFR CONDITIONS POSSIBLE THURSDAY THROUGH FRIDAY WITH
SHOWERS AND THUNDERSTORMS DEVELOPING IN THE REGION.
&&
.MARINE...
THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON THROUGH
THIS EVENING. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
GUSTY WINDS AND HEAVY RAINFALL THAT CAN REDUCE VISIBILITY BELOW
ONE MILE AT TIMES.
SOUTHERLY WINDS WILL CONTINUE AHEAD OF A COLD FRONT THIS
AFTERNOON INTO THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FOR THE MIDDLE PORTION OF THE BAY AND LOWER TIDAL POTOMAC
RIVER DURING THIS TIME. THE GRADIENT WILL BE STRONGEST ACROSS
THESE AREAS. THE GRADIENT WILL WEAKEN TONIGHT INTO TUESDAY AS A
COLD FRONT DROPS THROUGH. HOWEVER...NORTH TO NORTHEAST WINDS ARE
EXPECTED TO INCREASE BEHIND THE FRONT TUESDAY AFTERNOON THROUGH
TUESDAY NIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE
MARYLAND CHESAPEAKE BAY AND LOWER TIDAL POTOMAC DURING THIS TIME.
A NORTHEAST FLOW WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT AS
THE BOUNDARY STALLS OUT TO OUR SOUTH. A SMALL CRAFT ADVISORY MAY
BE NEEDED FOR PORTIONS OF THE WATERS DURING THIS TIME.
NO MARINE HAZARDS THURSDAY THROUGH FRIDAY.
&&
.CLIMATE...
UNUSUALLY COOL CONDITIONS ARE EXPECTED BEHIND A COLD FRONT FOR
TUESDAY AND WEDNESDAY DUE TO NORTHERLY WINDS AND PLENTY OF CLOUDS.
BELOW ARE THE RECORD LOW MAX TEMPS FOR THOSE DATES.
TUESDAY JUNE 2ND...
IAD: 64 DEGREES IN 1975
DCA: 53 DEGREES IN 1907
BWI: 53 DEGREES IN 1907
WEDNESDAY JUNE 3RD...
IAD: 56 DEGREES IN 1997
DCA: 58 DEGREES IN 1997
BWI: 57 DEGREES IN 1997
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DCZ001.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ004>006-011-013-
014-016-503>508.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ026>031-038>040-
050>056-501-502-505>507.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ050-053-055.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ532>534-
537-540>543.
SMALL CRAFT ADVISORY FROM NOON TUESDAY TO 6 AM EDT WEDNESDAY
FOR ANZ530>534-537>543.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ANZ535-538.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 AM EDT WEDNESDAY
FOR ANZ536.
&&
SYNOPSIS...BJL
NEAR TERM...BJL
SHORT TERM...BJL
LONG TERM...KLW
AVIATION...BJL/KLW
MARINE...BJL/KLWHazardous weather outlook, Jun 1, 9:13 AM EST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1013 AM EDT MON JUN 1 2015
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-021000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1013 AM EDT MON JUN 1 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT FOR THE WASHINGTON AND BALTIMORE METROPOLITAN AREAS AS
WELL AS THE VIRGINIA PIEDMONT. PLEASE REFER TO FLASH FLOOD WATCH
MESSAGE WBCFFALWX FOR MORE DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PERIODS OF HEAVY RAINFALL ARE EXPECTED TUESDAY THROUGH THURSDAY.
HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING OF SMALL
STREAMS...CREEKS AND URBAN AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT LIKELY BUT REPORTS OF HEAVY RAINFALL AND
FLOODING WOULD BE GREATLY APPRECIATED.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-021000-
WASHINGTON-FREDERICK-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WARREN-CLARKE-NELSON-ALBEMARLE-
GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-NORTHERN FAUQUIER-
SOUTHERN FAUQUIER-WESTERN HIGHLAND-EASTERN HIGHLAND-
WESTERN LOUDOUN-EASTERN LOUDOUN-NORTHERN VA BLUE RIDGE-
CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
1013 AM EDT MON JUN 1 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TODAY AND TONIGHT
THERE IS A FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTHERN
AND CENTRAL VIRGINIA...EASTERN WEST VIRGINIA AND NORTH-CENTRAL
MARYLAND FROM THIS AFTERNOON THROUGH LATE TONIGHT. PLEASE REFER
TO FLASH FLOOD MESSAGE WBCFFALWX FOR MORE DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
PERIODS OF HEAVY RAINFALL ARE EXPECTED TUESDAY THROUGH THURSDAY.
HEAVY RAINFALL FROM THUNDERSTORMS MAY LEAD TO LOCALIZED FLASH
FLOODING OF SMALL STREAMS...CREEKS AND URBAN AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED BUT REPORTS OF HEAVY
RAINFALL AND FLOODING WOULD BE APPRECIATED.
In the hours before
Local storm report, Jun 1, 11:30 AM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1230 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 E ROMNEY 39.35N 78.71W
05/31/2015 HAMPSHIRE WV 911 CALL CENTER
TREE DOWN ALONG SAND HILL RD NEAR LOY LN
&&
EVENT NUMBER LWX1500154
KLWLocal storm report, Jun 1, 11:43 AM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1243 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 2 E VANVILLE 39.38N 77.95W
05/31/2015 BERKELEY WV TRAINED SPOTTER
LOCUST TREE BROKEN OFF ABOUT 15 FEET ABOVE GROUND
&&
EVENT NUMBER LWX1500155
KLWLocal storm report, Jun 1, 1:46 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
246 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 1 S CROZET 38.06N 78.70W
06/01/2015 ALBEMARLE VA 911 CALL CENTER
TREE DOWN NEAR 800 BLOCK CROZET AVE
&&
EVENT NUMBER LWX1500156
KLWLocal storm report, Jun 1, 1:48 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
248 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG CROZET 38.07N 78.71W
06/01/2015 ALBEMARLE VA 911 CALL CENTER
TREE DOWN NEAR 5900 BLOCK OF JARMANS GAP RD
&&
EVENT NUMBER LWX1500157
KLWLocal storm report, Jun 1, 1:49 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
249 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 1 S CROZET 38.05N 78.70W
06/01/2015 ALBEMARLE VA 911 CALL CENTER
TREE DOWN NEAR 100 BLOCK OF MILLER SCHOOL RD
&&
EVENT NUMBER LWX1500158
KLWLocal storm report, Jun 1, 1:51 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
251 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG CROZET 38.07N 78.70W
06/01/2015 ALBEMARLE VA 911 CALL CENTER
TREE DOWN NEAR 1200 BLOCK OF BLUE RIDGE AVE
&&
EVENT NUMBER LWX1500159
KLWThunderstorm Wind, St. Mary'S
- When
- June 1, 2:14 PM EST
- Where
- St. Mary'S County, 0.37 mi SE of California
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 38.297, -76.495
A tree was reported down at the intersection of Spruce Dr and Chestnut Rd.
Thunderstorm Wind, St. Mary'S
- When
- June 1, 2:22 PM EST
- Where
- St. Mary'S County, 1.95 mi WSW of Lexington Park
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 38.255, -76.480
A tree was reported down at the intersection of Quatman Rd and Great Mills Rd.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Idaho, June 1, 20154 deaths · 3 injured · $18,000 · 2 in hail · 11 events
- Hail and Damaging Wind in West Virginia, June 1, 20151 death · 2 injured · $22,000 · 1 in hail · 5 events
- High Surf in Hawaii, June 1 to 3, 20151 death · 16 events
- Flooding in Arkansas, June 1 to 30, 2015$29 million · 4 events
- Flooding in Texas, June 1 to 30, 2015$30 million · 2 events
- Flooding in Louisiana, June 1 to 30, 20151 injured · $15 million · 6 events
- Flooding in Nebraska, June 1 to 30, 2015$9.1 million · 3 events
- Flash Flooding and Flood in South Dakota, June 1 to 3, 2015$953,000 · 4.5 in hail · 15 events
- Flooding in South Dakota, June 1 to 13, 2015$700,000 · 2 events
- Flash Flooding and Hail in Washington, June 1, 2015$410,000 · 0.75 in hail · 10 events
- Hail and Damaging Winds in Georgia, June 1 to 3, 2015$100,000 · 2 in hail · 15 events
- Damaging Winds in Utah, June 1, 20151 injured · $50,000 · 57 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 580698, 580697.